MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES
Model Number CDS0601-XTR
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Incomplete Coaptation (2507)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4+ degenerative mitral regurgitation (mr) and prolapsed posterior leaflet for a mitraclip procedure.During the procedure, difficulty was encountered while grasping the leaflets.One mitraclip was successfully implanted.The mr was reduced to grade 1+ post procedure.On (b)(6) 2025, follow up revealed single leaflet device attachment(slda) from the posterior leaflet.Patient returned symptomatic with dyspnea and angina.The minus knob was unable to straighten the sleeve.Per the physician, knob functionality affected adequate grasping of leaflets which may have resulted in slda.Angina was resolved by percutaneous intervention.Recurrent mr of grade 4+ was reported.There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine the cause for the reported difficult positioning of leaflet grasping and the single leaflet device attachment (slda).The reported patient effect of mitral regurgitation, dyspnea, and angina, as listed in the mitraclip system instructions for use, are known possible complication associated with mitraclip procedures.The reported recurrent mr was a cascading event of the reported slda.The reported dyspnea and angina were cascading effect of recurrent mitral valve regurgitation.The reported unexpected medical intervention was a result of case specific circumstance.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
N/a.

Brand Name
MITRACLIP
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24081831
Report Number2135147-2026-00317
Device Sequence Number17589806
Product Code NKM
UDI-Device Identifier08717648226366
UDI-Public(01)08717648226366(17)260924(10)50924R3022
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model NumberCDS0601-XTR
Device Catalogue NumberCDS0601-XTR
Device Lot Number50924R3022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown